# SDR UIEA200700168

- Difficulty date: April 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK LT MED NR 3 CUT-OUT AFT UPPER CORNER SMALL STEEL DOUBLER 1 HOLE CRACK AT BEAR STRAP APPROX 0.030" LONG (AFTER CORNER REMOVED).  CRACKED HOLE REPAIRED AS PER BOEING MSG 1-309886570-4, WORK DETAILS REF N.R C51491.
